# SDR UIEA2019080204931

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,980 hours, 16,364 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Hpsov
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV DISPLAYED ON STATUS PAGE.  PERFORMED A BITE TEST, NO FAULTS FOUND.  SYSTEM OPS CHECKED GOOD  IAW AMM 36-00-00.
